# SDR ASMF200404012

- Difficulty date: April 15, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 56,492 hours, 42,578 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 42D1091A
- Part serial: 5997
- Condition: Damaged
- Location: Lt Eng Oil
- Part time: 14,231 hours, 8,547 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D, E

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF L OIL STRAINER CLOGGING LIGHT TURNED ON.  THE ABNORMAL PROCEDURE WAS PERFORMED AND LEFT ENGINE WAS SHUTDOWN.  THE FILTER AND SWITCH PRESSURE FILTER WERE REPLACED IAW 72-61-54 AND TEST CORRECT IAW MM 79-35-01.
